# SDR AWXA0001792

- Difficulty date: May 30, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD MID FLAP WEDGE LWR SIDE HAS 2 AREAS OF DELAMINATION.  REPAIRED IAW SRM 51-70-17 PG 68 & 70 AND AWA ER 03-5750-01145-JS1.
